# SDR AALA201709269018

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 7,420 hours, 2,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST CYLINDER REQUIRES NITROGEN SERVICE. SERVICED THE L4 DOOR DAMPER IAW AMM 52-10-00.
